# SDR RRXA11451

- Difficulty date: August 6, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5616199
- Condition: Corroded
- Location: Fs1620 -1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND AFT ACCY COMPT HEAVY CORROSION ON INTERNAL SKIN DOUBLER, AREA PREVIOUSLY BLENDED.  FS 1620 - 1640 L32R - L33R.  *** CORRECTIVE ACTION *** REMOVED DAMAGED INTERNAL DOUBLER, FABRICATED AND INSTALLED PER DHSK 873-024.
